# SDR SWIA200617647

- Difficulty date: November 4, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,164 hours, 42,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT BELOW LEFT DV WINDOW FRAME 10 CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED FRAME NR 10 BELOW LEFT DV WINDOW PER SRM 53-00-04 AND RII 53-800-1000.
